# SDR USAA2015022100002

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 48,372 hours, 20,098 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG SMELL OF SMOKE IN AFT GALLEY.  INSPECTED AFT GALLEY COFFEEMAKERS, LIGHTS, ELEC PANEL & OUTLETS.  NO SIGNS OF DAMAGE OR SMIELL NOTED.  ACFT OK FOR SERVICE.
